# SDR UPS97822714

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1420 BETWEEN L-35L AND 36, SHEAR TIE IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT IAW SRM 53-2-0 FIG 2B 51-1-8, 51-1-11, 51-1-21, AND 51-1-20.
